Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

An overdetermined system


Author: Patrizia Pucci
Journal: Quart. Appl. Math. 41 (1983), 365-367
MSC: Primary 35N99; Secondary 53C40
DOI: https://doi.org/10.1090/qam/721428
MathSciNet review: 721428
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. O'Neill, Elementary differential geometry, Academic Press, New York, 1966 MR 0203595
  • [2] J. Serrin, Recent methods in nonlinear analysis and applications, Proc. IV Intern. Meeting of S.A.F.A. 1980. eds. Canfora, Rionero, Sbordone & Trombetti, Liquori ed., Neaples, Italy, 169-175 MR 819022
  • [3] G. Talenti, ibid. 301-322

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35N99, 53C40

Retrieve articles in all journals with MSC: 35N99, 53C40


Additional Information

DOI: https://doi.org/10.1090/qam/721428
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society